Lmao, labito.<br />
It's libido.

Best Answer

some do depends what U on

Best Answer

Some can.. whats the medication? As mentioned, antidepressants can lower libido. For example Cymbalta can. It is an ssri which affects serotonin to alleviate depression. It can also cause permanent loss of sexual desire over long period of use. But there is an alternative antidepressant called Wellbutrin. It affects dopamine to alleviate depression. In contrast to many other antidepressants, it does not cause weight gain or sexual dysfunction; in most studies, groups placed on bupropion showed statistically significant increases in libido, and mild to moderate weight loss. According to a survey of psychiatrists, it is the drug of choice for the treatment of SSRI-induced sexual dysfunction, although this is not an indication approved by the U.S. Food and Drug Administration (FDA). http://en.wikipedia.org/wiki/Welbutrin#Sexual_dysfunction

Best Answer

sadly yes

Best Answer

YES...YES...YES...

Best Answer

now he killed himself

Best Answer

and they all killed themselves

Best Answer

Anti depressants do cause low libido, and some other types can too.<br />
The effect depends on dosage, and duration of time taken.<br />
A full normal dose will decrease libido in a very gradual, imperceptible way over a period of about two years. Beyond two years, there can be risk that libido wont return after ceasing medications.<br />
Wikipedia gives much better information than packaging advice and professional who prescribe.

Best Answer

Some do. I would look up the medications you are taking. I know for me my birth control did.

Best Answer

Some do, some don't have an effect on it, and some enhance it.

Best Answer

yes it does you may want to consult your doctor

Best Answer

now i barely have a sex drive due to paxil

Best Answer

Some do. A couple of times that the doctors changed my meds, I couldn't get it up ( not to be disgusting ) and I lost interest. I could care less if I had sex or not. It scared me. I thought I had come to the point where that was the end. I felt useless. Anyway, yes, some meds can cause low libido. It's amazing what meds can do to your body and your mind.

Best Answer

Antidepressants are notorious for this. Others can as well.<br /><br />Zoloft absolutely kills my desire. I have no interest in relations at all when I'm on zoloft.

Best Answer

medication can cause a lessened libido or an increased libido or it doesnt effect it and it can be different for different people who take the same medication. so you need to check the side effects of each medication.

Best Answer

yes it can.. depending on what your taking.. <br />
its best to talk to a doctor ive heard birthcontrol can

Best Answer

Related Questions